Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Birmingham, AL

July 14, 2015Calhoun County, Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2015, 8:45 PM CDT for Calhoun County, Cleburne County, Alabama. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 8:45 PM CDT (01:45 UTC)
Expired
Jul 14, 2015, 9:29 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, AL, Cleburne County, AL

The radar

The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:45 PM CDTTSTM WND DMG1 Sw Anniston, ALTREE DOWN NEAR THE 100 BLOCK OF NOBLE ST. TIME ESTIMATED FROM RADAR.
Jul 14, 8:47 PM CDTTSTM WND DMG5 S Anniston, ALTREE DOWN NEAR THE INTERSECTION OF COUNTY LINE RD AND FRIENDSHIP RD. TIME ESTIMATED FROM RADAR.
Jul 14, 9:03 PM CDTTSTM WND DMG2 W Fruithurst, ALTREES AND POWER LINES DOWN NEAR THE 16000 BLOCK OF HWY 78. TIME ESTIMATED FROM RADAR.
Jul 14, 9:03 PM CDTTSTM WND DMGNne Muscadine, ALTREES DOWN NEAR THE 2700 BLOCK OF CR 49. TIME ESTIMATED FROM RADAR.
Jul 14, 9:10 PM CDTTSTM WND DMG2 Se Hollis Crossroads, ALTREES DOWN NEAR THE 300 BLOCK OF CR 140. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 3:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WUUS54 KBMX 150145
SVRBMX
ALC015-029-150245-
/O.NEW.KBMX.SV.W.0110.150715T0145Z-150715T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 945 PM CDT

* AT 845 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CEDARTOWN TO NEAR JACKSONVILLE TO ANNISTON
  REGIONAL AIRPORT...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANNISTON...OXFORD...PIEDMONT...HEFLIN...FORT MCCLELLAN...WEST
  END-COBB TOWN...HOBSON CITY...RANBURNE...FRUITHURST...
  EDWARDSVILLE...MARS HILLS...OXFORD LAKE...MUSCADINE...ANNISTON
  REGIONAL AIRPORT...ABERNATHY...MOUNT CHEAHA...I 20 WELCOME
  CENTER...CHOCCOLOCCO...HOLLIS CROSSROADS AND SWEETWATER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3350 8576 3347 8578 3347 8587 3349 8587
      3354 8580 3358 8580 3359 8591 3382 8572
      3395 8553 3394 8550 3396 8549 3396 8540
      3349 8531
TIME...MOT...LOC 0145Z 330DEG 33KT 3401 8536 3378 8569 3359 8585 

HAIL...<.75IN
WIND...60MPH
 
$$

05/MA
1 follow-up statement
674 
WWUS54 KBMX 150229 RRB
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 PM CDT TUE JUL 14 2015

ALC015-029-150239-
/O.CAN.KBMX.SV.W.0110.000000T0000Z-150715T0245Z/
CALHOUN AL-CLEBURNE AL-
929 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN AND
CLEBURNE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL ALABAMA.

LAT...LON 3350 8576 3347 8578 3347 8587 3349 8587
      3354 8580 3358 8580 3359 8591 3382 8572
      3395 8553 3394 8550 3396 8549 3396 8540
      3349 8531
TIME...MOT...LOC 0227Z 330DEG 33KT 3401 8536 3378 8569 3359 8585 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:39 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 14, 6:39 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT TUE JUL 14 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

DECENTLY ORGANIZED LINE OF STORMS HEADED SOUTHEASTWARD OUT OF
TENNESSEE AND ARKANSAS THIS AFTERNOON.  HAVE BEEN LOOKING CLOSELY AT
SOME MESOSCALE NUMBERS TO TRY TO GET A BETTER HANDLE ON THE
UNCERTAINTY THAT NORTHWEST FLOW OFTEN BRINGS.  BEST INSTABILITY IS
COINCIDED WITH THE CURRENT SEVERE THUNDERSTORM WATCH...WHICH LOOKS
GOOD AT THIS POINT.  IT WILL BE A WAIT AND SEE IF IT CAN MAINTAIN
SIMILAR INTENSITY AS THE SUN GETS LOWER...BUT 4500 JOULES WILL TAKE
A WHILE TO SUBSIDE EVEN AS EVENING COOLING BEGINS.  THE HIGHER BULK
SHEAR VALUES...WHICH HELPED ORGANIZE THIS LINE ARE EXPECTED TO
REMAIN TO OUR NORTH...AND ARE OFTEN TIMES CONFUSING.  IN THIS
INSTANCE...ONCE A COLD POOL DOMINATED LINE GETS GOING THE MECHANICS
CAN OFTEN TIMES SUSTAIN MORE ROBUST FEATURES.  IN OTHER WORDS...THE
HIGHER BULK SHEAR IS NOT NECESSARY TO KEEP THE LINE GOING ONCE IT IS
ALREADY ESTABLISHED.  ADD TO THAT THE SOUTHWARD-TURNING SECTION OF
THE LINE ENTERING NORTHERN MISSISSIPPI TRYING TO ORGANIZE INTO AN
MCV...AND THERE IS PLENTY TO SUGGEST THAT AREAS NORTH OF I-20 WILL
NEED TO BE WATCHED VERY CLOSELY.  MOST MESOSCALE NUMERICAL GUIDANCE
IS KILLING THE LINE HERE SHORTLY AFTER SUNSET...HOWEVER...ALL HAVE
INITIALIZED THE INSTABILITY INCORRECTLY. SO BE A BIT CAREFUL WITH
ANY SIMULATED REFLECTIVITY AS IT IS LIKELY UNDERDONE.  THE BIG
BUBBLE OF 4000 JOULES IS LAYING IN WAIT ACROSS MUCH OF THE NORTHERN-
THIRD OF THE STATE...AND WILL BE A PROBLEM FOR US AT LEAST OVER THE
NEXT SEVERAL HOURS.

17/KLAWS

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF SEVERE STORMS WILL PUSH ACROSS NORTHERN TERMINALS THIS
EVENING. HAVE INCLUDED TEMPOS FOR INCREASED WIND SPEEDS AND REDUCED
VIS. HOWEVER...EXPECT GUSTS WITHIN STRONGER STORMS TO APPROACH
50KTS...WITH FREQUENT LIGHTNING.

CONDITIONS WILL IMPROVE BEHIND THE LINE...WITH VFR CONDITIONS
EXPECTED WITH WINDS SHIFTING BACK TO THE SOUTHWEST AT 5 KTS. WINDS
WEDNESDAY WILL TURN TO THE NORTHWEST ACROSS THE NORTH AT 10-12KTS.
AT MGM AND TOI...HAVE INCLUDED VCTS DURING THE AFTERNOON AS THE
BOUNDARY LEFT FROM TONIGHTS CONVECTION SHOULD BE ACROSS THE
SOUTH...AND DEVELOPMENT IS POSSIBLE DURING AFTERNOON HEATING.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BIBB-BLOUNT-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER-WINSTON.

&&
Hazardous weather outlook, Jul 14, 7:21 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 PM CDT TUE JUL 14 2015

ALZ011>015-017>050-160330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
721 PM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A COMBINATION OF HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX
VALUES OVER 105 DEGREES FOR A LARGE MAJORITY OF CENTRAL ALABAMA
THIS AFTERNOON. TAKE PROPER PRECAUTIONS TO AVOID HEAT RELATED
ILLNESSES.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF CENTRAL
ALABAMA TONIGHT THROUGH MIDNIGHT. DAMAGING STRAIGHT LINE WINDS
ARE THE GREATEST THREAT WITH A LESSER THREAT OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS
WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TONIGHT INTO WEDNESDAY MORNING.

In the hours before

Special weather statement, Jul 14, 8:07 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT TUE JUL 14 2015

ALZ018>020-026-150130-
CALHOUN AL-CHEROKEE AL-ST. CLAIR AL-ETOWAH AL-
807 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN...CHEROKEE...ST. CLAIR
AND ETOWAH COUNTIES UNTIL 830 PM CDT...

AT 806 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
HENAGAR TO NEAR CROSSVILLE TO NEAR WALNUT GROVE TO NEAR INLAND
LAKE...AND MOVING SOUTH AT 50 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GADSDEN...ANNISTON...OXFORD...PELL CITY...JACKSONVILLE...LEEDS...
MOODY...RAINBOW CITY...PIEDMONT...HOKES BLUFF...SPRINGVILLE...
ODENVILLE...CENTRE...CEDAR BLUFF...SAKS...WEST END-COBB TOWN...CENTRE
MUNICIPAL AIRPORT...COBB TOWN...FORNEY AND LITTLE RIVER CANYON
NATIONAL PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3397 8540 3388 8564 3384 8559 3365 8564
      3355 8578 3359 8599 3367 8605 3370 8620
      3354 8619 3351 8628 3340 8638 3350 8638
      3350 8648 3355 8652 3375 8654 3389 8634
      3408 8632 3418 8619 3420 8584 3451 8554
TIME...MOT...LOC 0106Z 338DEG 41KT 3458 8565 3423 8599 3404 8626 3387
8656

05/MA
Local storm report, Jul 14, 8:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     3 NW FULTONDALE         33.64N 86.84W
07/14/2015                   JEFFERSON          AL   PUBLIC

            TREES DOWN BLOCKING FIELDSTOWN ROAD IN GARDENDALE

&&

DAVIS
Local storm report, Jul 14, 8:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     SPRINGVILLE             33.77N 86.48W
07/14/2015                   ST. CLAIR          AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN SPRINGVILLE ON TUCKER LANE
            AS WELL AS WILSON ST

&&

DAVIS
Local storm report, Jul 14, 8:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     3 NW ALABASTER          33.28N 86.85W
07/14/2015                   SHELBY             AL   FIRE DEPT/RESCUE

            TREES DOWN AT HIGHWAY 17 AND FIELDSTONE DRIVE IN HELENA

&&

DAVIS
Local storm report, Jul 14, 8:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     3 WNW HELENA            33.30N 86.91W
07/14/2015                   SHELBY             AL   FIRE DEPT/RESCUE

            TREES DOWN AT HIGHWAY 52 AND HIGHWAY 93 IN HELENA

&&

DAVIS
Local storm report, Jul 14, 8:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     3 ESE ALABASTER         33.23N 86.77W
07/14/2015                   SHELBY             AL   NWS EMPLOYEE

            TREES DOWN NEAR COUNTY 339 AND SADDLE LAKE DR

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:10 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Walker65 min
Jul 14, 7:31 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Jul 14, 7:58 PM CDTSevere Thunderstorm WarningBMXTuscaloosa62 min
Jul 14, 8:07 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Etowah, St. Clair23 min
Jul 14, 8:16 PM CDTSevere Thunderstorm WarningBMXShelby59 min
Jul 14, 8:20 PM CDTSevere Thunderstorm WarningBMXJefferson25 min
Jul 14, 8:39 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Talladega50 min
Jul 14, 9:07 PM CDTSevere Thunderstorm WarningBMXClay22 min
Jul 14, 9:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore45 min
Jul 14, 9:17 PM CDTSpecial Weather StatementBMXTallapoosa58 min
Jul 14, 9:31 PM CDTSpecial Weather StatementBMXChambers, Randolph59 min
Jul 14, 9:32 PM CDTSpecial Weather StatementBMXDallas, Perry28 min
Jul 14, 9:38 PM CDTSpecial Weather StatementBMXLowndes, Montgomery67 min
Jul 15, 4:23 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more8 days
Jul 15, 3:16 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 15, 3:55 PM CDTSpecial Weather StatementBMXCoosa35 min
Jul 15, 4:03 PM CDTSpecial Weather StatementBMXShelby27 min
Jul 15, 4:08 PM CDTSpecial Weather StatementBMXChilton37 min
Jul 15, 4:11 PM CDTSpecial Weather StatementBMXRussell34 min
Jul 15, 4:17 PM CDTSevere Thunderstorm WarningBMXRussell31 min
Jul 15, 4:19 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby41 min
Jul 15, 4:24 PM CDTSpecial Weather StatementBMXElmore51 min
Jul 15, 4:30 PM CDTSpecial Weather StatementBMXBibb, Tuscaloosa45 min
Jul 15, 4:41 PM CDTSpecial Weather StatementBMXMacon49 min
Jul 15, 4:46 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry44 min
Jul 15, 5:05 PM CDTSpecial Weather StatementBMXAutauga, Elmore, Montgomery40 min
Jul 15, 5:14 PM CDTSevere Thunderstorm WarningBMXAutauga61 min
Jul 15, 5:42 PM CDTSevere Thunderstorm WarningBMXBullock63 min
Jul 15, 5:51 PM CDTSpecial Weather StatementBMXShelby24 min
Jul 15, 5:53 PM CDTSpecial Weather StatementBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry37 min
Jul 15, 5:59 PM CDTSevere Thunderstorm WarningBMXHale46 min
Jul 15, 6:16 PM CDTSpecial Weather StatementBMXPickens29 min
Jul 15, 6:22 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter36 min
Jul 15, 6:36 PM CDTSpecial Weather StatementBMXRussell24 min
Jul 15, 6:39 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more66 min
Jul 15, 6:58 PM CDTSpecial Weather StatementBMXGreene, Sumter47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.